... limited diet and sensory problems. He stays constipated and what little stool passes is extremely thick. When he is given 17 mg of the polyethylene glycol it takes about a week to start then he has diarrhea and cramps all day for up to 2 weeks after stopping medication. I worry about his discomfort and stop medication against the advice of the dr for fear of dehydration. I was told this can not happen and to give him the medication regardless of the frequent diarrhea. Is this correct information and what would you guys suggest as an alternative?
No responses have yet been posted. Add your response to this question.
- Polyethylene Glycol 3350 Information for Consumers
- Polyethylene Glycol 3350 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Polyethylene Glycol 3350 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2011 • 1 answer
Posted 2 Dec 2011 • 1 answer
Polyethylene Glycol 3350 - what is causing my husband to swell up, from this medication,this is the?
Posted 31 May 2015 • 1 answer
Posted 24 Jun 2015 • 1 answer
Polyethylene Glycol 3350 - I am 72.My BM has become sluggish..All these years I am used to every day
Posted 26 Jan 2016 • 1 answer